Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Masturbate a lot, having bad breath issues, lots of dandruff. How to overcome this ?

i got a problem....for the last 2-3 years i have masturbated a lot. like A LOT about every day at least once or twice. after 2 years it started giving me bad breath. my breath smells like fish or an unwashed vagina...i am usually very tired easily because of this. i get bad sights from it and lotso f dandruff. so since it became such a big thing in my life i tried to stop. its been 3 days then i ejaculated again recently. but this time my sperm was like cream!! and very thick and white. please help it didnt use to be like that. it all used to spread and be slippery. now its 'lazy' have i got a problem? anything please help!
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  972
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have been indulged in frequent masturbation since many years.and facing problem related to c various issues.and think it to be due to masturbation.
First of all there is myth in a mind of common man that excessive masturbation is the reason of all sexual problems But I would like to state that it has been discussed in scientific forums all over the world and proved scientifically that masturbation does not have any negative effect on any organ or system in the body.

All the problems that you are facing now are mind related and due to anxiety.
Following measures will help to boost up your level of confidence and allay anxiety and there by improve your sexual performance in future.
1) Practice moderate exercise for 45 minutes followed by meditation for 1/2 hour.
2) Take high protein diet rich in vitamins A,C,E,D.fruits and vegetables .
3) Avoid alcohol and smoking .

Your semen is thick because of absitinence for 3-4 days and it has no significance.,
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor